Volume 8, Issue 1 And 2 (November 2009)                   JIRSS 2009, 8(1 And 2): 0-0 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Asgharzadeh A, Valiollahi R. Inference for the Proportional Hazards Family under Progressive Type-II Censoring. JIRSS. 2009; 8 (1 and 2)
URL: http://jirss.irstat.ir/article-1-75-en.html
Abstract:   (10956 Views)
In this paper, the well-known proportional hazards model which includes several well-known lifetime distributions such as exponential,
Pareto, Lomax, Burr type XII, and so on is considered. With both Bayesian and non-Bayesian approaches , we consider the estimation of parameters of interest based on progressively Type-II right censored samples. The Bayes estimates are obtained based on symmetric and asymmetric loss functions. We also provide Bayes and empirical Bayes prediction intervals for the times to failure of units censored in multiple stages in a progressively censored sample. Finally, two numerical examples are given to illustrate the results.
Full-Text [PDF 206 kb]   (3811 Downloads)    

Received: 2011/08/9 | Accepted: 2015/09/12 | Published: 2009/11/15

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society